# SDR KPV2008F00000

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8103
- Aircraft serial: 146
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Part number: 473054
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(PIREP) SMOKE WARNING LIGHT CAME ON INTERMITTENTLY (FLICKERED ON/OFF).  PERFORMED SMOKE WARNING TEST IAW DHC-8 MM 26-12-00 PG 201.  NO DEFECTS NOTED.  (S)
